# SDR ASAA2015091713225

- Difficulty date: September 17, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 54,332 hours, 24,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED BS 312-BS 328, LBL 45.60.  ACFT GROUNDED.  REMOVED, LOCATED HOLES AND DRILLED AND INSTALLED NEW INTERCOSTAL IAW DWG 141A5400 AND SRM 51-40-02 AT BS312-BS328, LBL45.  REMOVED DOT.
